# SDR SWAA2022112971177

- Difficulty date: November 14, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL IS CRACKED AT STA 540; RBL 1; WL 208. / [01] REMOVED BREAK PANEL ASSY AT STA 540; RBL 0-25; PER SRM 51-40-02-0G-0; PARAGRAPH 7.D. LOCATED AND DRILLED NEW PART FOR INSTALLATION;[02] VERIFIED CORRECTIVE ACTION #3 AND MEASUREMENT FIELD; OK TO INSTALL BREAK PANEL ASSY;[03] CORRECTION; VERIFIED CORRECTIVE ACTION #1;[04] EDITED MEASUREMENT TABLE. FOR MEASURMENTS 4 AND 11.;[05] INSTALLED BREAK PANEL AT BS 540; RBL 0-25; WL208; PER SRM 51-40-02-0G-0 AND DWG 143A0060;[06] VERIFIED CORRECTIVE ACTION #5
